# SDR SWAA2022021894633

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS CORRODED ON EDGES / ACQUIRED NEW AFT CARGO COMPARTMENT FLOOR PANEL 140BF IAW B-737 AIPC 25-52-10-18 ITEM 25. P/N 453A2610-32 SI#7253513 PLACED ON SHELF ATAG YX0073
